# SDR CA100908002

- Difficulty date: September 6, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 483003
- Condition: Inoperative
- Location: Mlg
- Part time: 5,304 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING, LANDING GEAR WOULD NOT EXTEND, USED ALT EXTENSION, ALL LIGHTSGREEN, LAND SAFELY.  UPON LANDING THE SWITCHES WERE RETURNED TO NORMAL BUT THE GEAR DOORS REMAINED OPEN.  LANDING GEAR SELECTOR VALVE REPLACED.
